# SDR AT9900865

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND DENT DIMENSIONS IN SKIN TO BE OUT OF LIMITS AT BS 237.  FABRICATED AND INSTALLED INTERNAL DOUBLER IAW DC9 SRM 53-04 FIG 38.
